# SDR QXEA200603475

- Difficulty date: November 19, 2006
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 8,251 hours, 7,730 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - AFT BAGGAGE DOOR, AFT LOWER CORNER, SEAL RETAINER HAS TORN AWAY FROM SKIN.  REPAIR IAW RD8/4-52-094 AND SRM 51-25-05.
